# SDR GUUA95532070310A

- Difficulty date: July 3, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 29,958 hours, 32,726 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9242 MHH/FLL PILOT REPORTED LANDING GEAR DID NOT RETRACT.  REPLACED LANDING GEAR MOTOR RELAY, OPERATIONAL CHECK OK.
